# SDR 2001F00652

- Difficulty date: October 11, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BC10020002
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5873 - WHEN THE FLIGHT ATTENDANT TESTED THE EMERGENCY LIGHTS, THE LAST SECTION OF THE CABIN WAS INOPERATIVE.  MAINTENANCE CAME OUT AND FOUND THAT THE LAST SECTION OF LIGHTS WERE UNPLUGGED. RESECURED THE CONNECTOR AND OPS CHECKED GOOD.  (M)
